UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
AN ALGORITHM FOR SOLVING LINEAR NONHOMOGENEOUS QUATERNION-VALUED DIFFERENTIAL EQUATIONS AND SOME OPEN PROBLEMS Journal article
Discrete and Continuous Dynamical Systems - Series S, 2022,Volume: 15,Issue: 6,Page: 1685-1697
Authors:  Xia, Yonghui;  Huang, Hai;  Kou, Kit Ian
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2022/08/02
Algorithm  Differential Equations  Nonhomogeneous  Quaternion  Solution  
Sampling expansions associated with quaternion difference equations Journal article
Linear and Multilinear Algebra, 2022
Authors:  Cheng, Dong;  Kou, Kit Ian;  Xia, Yonghui;  Xu, Junfeng
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2022/08/05
11r52  12e05  39a12  41a05  Interpolation  Quaternion Difference Equations  Quaternion Polynomials  Sampling Expansions  Tridiagonal Matrices  
Holder Regularity of Grobman-Hartman Theorem for Dynamic Equations on Measure Chains Journal article
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2018,Volume: 41,Issue: 3,Page: 1153-1180
Authors:  Xia, Yonghui;  Chen, Lijun;  Kou, Kit Ian;  O'Regan, Donal
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2018/10/30
Time Scale  Regularity  Measure Chains  Exponential Dichotomy  Linearization  
Hartman-Grobman Theorem for the Impulsive System with Unbounded Nonlinear Term Journal article
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 2017,Volume: 16,Issue: 3,Page: 705-730
Authors:  Xia, Yonghui;  Huang, Hai;  Kou, Kit Ian
Favorite |  | TC[WOS]:3 TC[Scopus]:4 | Submit date:2018/10/30
Impulsive differential equation  Linearization  Unbounded  
Periodic solution of a higher dimensional ecological system Journal article
Journal of Applied Analysis and Computation, 2016,Volume: 6,Issue: 3,Page: 893-906
Authors:  Xia,Yonghui;  Wang,Huicheng;  Ian Kou,Kit;  Hu,Zhaoping
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
Asymptotic stability  Feedback controls  Lyapunov function  Periodic solutions